I am a 57 year old female, 5' 4" tall and weigh 126 pounds; and all my life I have been hypersensitive to medications. I have a lot of medical issues such as, COPD/Asthma/Emphysema, Mitral Valve Prolapse, Multiple Sclerosis, and now Supra-Ventricular-Tachycardia, IBS, and an MSG allergy. I have an Internist, a Pulmonologist, Neurologist and Cardiologist. I can't get them to understand that even when they prescribe the lowest dosage available, I have to cut the pill in half, and then half again...so that I can take a quarter of a pill for a week or two, then move up to half for a week or two..and so forth until I reach the prescribed dosage. Anesthesia is another big offender for me. I've had several out-patient procedures where I should have been in and out quickly, but it turned into an all day/night event because they couldn't wake me up and had to reverse the procedure and then once awake I start throwing up. I can't take cold medicines only tylenol. My cardiologist wants me to start Corgard to slow my heart rate and blood pressure down. He wants me to take a full 20 mg pill, which I cannot do. I've tried Inderal, Cardizem, and Digoxin all of which made me very ill and couldn't take. So....tomorrow (Saturday) I will start with 1/4 pill and see how I do. There is no way I could for instance, get up on a Monday, take a whole pill and try to go to work, I'd never make it I'd be so drowsy. Anyone else have this problem?? With all my medical issues it is so hard to find meds that will work for me without knocking me out, lowering my blood pressure or make me sick.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?